# SDR FXTA20240802002

- Difficulty date: March 17, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N703BA
- Make and model: Textrn 408
- Aircraft serial: 4080039
- Aircraft time: 29 hours, 24 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shimmy Dampener
- Part number: 78430011
- Part serial: 33897897
- Condition: Leaking
- Location: Zone 700
- Part time: 29 hours, 24 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHIMMY DAMPENER HAS EXCESSIVE SHIMMY AND LEAKING OIL.
